# SDR COMA0760277

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 13,433 hours, 12,115 cycles
- Engine: Ge CF343B1
- Engine time: 2,578 hours, 2,335 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB608
- Condition: Faulty
- Location: Lt Engine
- Part time: 2,575 hours, 2,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 9476 - EN ROUTE CVG-GRR LEFT ENGINE OIL PRESSURE INDICATION WAS ERRATIC, CREW DECLARED AN EMERGENCY AND PERFORMED AN IN-FLIGHT SHUTDOWN.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE LUBRICATION MODULE.
